Application of nonhomogenous cauchy-euler differential equation for certain class of analytic functions

Imran Faisal, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, some new subclasses of analytic functions with complex order are introduced by means of a family of nonhomogenous Cauchy-Euler differential equations as well as some differential operators available in literature. The main object of the paper is to determine coeffcient bounds for the classes already mentioned, and obtain the results relevant to well-known work.

Original languageEnglish
Pages (from-to)375-382
Number of pages8
JournalHacettepe Journal of Mathematics and Statistics
Volume43
Issue number3
Publication statusPublished - 1 Jan 2014

Fingerprint

Euler Equations
Cauchy
Differential operator
Analytic function
Differential equation
Class
Object
Family

Keywords

  • Analytic Functions
  • Coeffcient bound
  • Differential operator
  • Nonhomogenous Cauchy-Euler differential equation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology
  • Statistics and Probability

Cite this

Application of nonhomogenous cauchy-euler differential equation for certain class of analytic functions. / Faisal, Imran; Darus, Maslina.

In: Hacettepe Journal of Mathematics and Statistics, Vol. 43, No. 3, 01.01.2014, p. 375-382.

Research output: Contribution to journalArticle

@article{c3fc785bdd234af2987df14c3d8b1c8d,
title = "Application of nonhomogenous cauchy-euler differential equation for certain class of analytic functions",
abstract = "In this paper, some new subclasses of analytic functions with complex order are introduced by means of a family of nonhomogenous Cauchy-Euler differential equations as well as some differential operators available in literature. The main object of the paper is to determine coeffcient bounds for the classes already mentioned, and obtain the results relevant to well-known work.",
keywords = "Analytic Functions, Coeffcient bound, Differential operator, Nonhomogenous Cauchy-Euler differential equation",
author = "Imran Faisal and Maslina Darus",
year = "2014",
month = "1",
day = "1",
language = "English",
volume = "43",
pages = "375--382",
journal = "Hacettepe Journal of Mathematics and Statistics",
issn = "1303-5010",
publisher = "Hacettepe University",
number = "3",

}

TY - JOUR

T1 - Application of nonhomogenous cauchy-euler differential equation for certain class of analytic functions

AU - Faisal, Imran

AU - Darus, Maslina

PY - 2014/1/1

Y1 - 2014/1/1

N2 - In this paper, some new subclasses of analytic functions with complex order are introduced by means of a family of nonhomogenous Cauchy-Euler differential equations as well as some differential operators available in literature. The main object of the paper is to determine coeffcient bounds for the classes already mentioned, and obtain the results relevant to well-known work.

AB - In this paper, some new subclasses of analytic functions with complex order are introduced by means of a family of nonhomogenous Cauchy-Euler differential equations as well as some differential operators available in literature. The main object of the paper is to determine coeffcient bounds for the classes already mentioned, and obtain the results relevant to well-known work.

KW - Analytic Functions

KW - Coeffcient bound

KW - Differential operator

KW - Nonhomogenous Cauchy-Euler differential equation

UR - http://www.scopus.com/inward/record.url?scp=84928230073&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84928230073&partnerID=8YFLogxK

M3 - Article

VL - 43

SP - 375

EP - 382

JO - Hacettepe Journal of Mathematics and Statistics

JF - Hacettepe Journal of Mathematics and Statistics

SN - 1303-5010

IS - 3

ER -